# SDR 07FDEA02096

- Difficulty date: June 9, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6580656
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING A/C INSP. FOUND REPAIR LOCATED AT BS 620 FWD LOWER CARGO DOOR AFT FRAME FWD SURFACE UPPER CORNER, HAS ADDITIONAL DAMAGE ON AFT SIDE.  REMOVED EXISTING REPAIR REF SRM 51-30-2.  BLENDED DAMAGE AREA, ORG.   THICKNESS .071, AFTER BLENDING, THICKNESS .064" TO .068".  WITHIN LIMITS PER REF SRM 53-10-1 PG 2.  MANUFACTURED NEW DOUBLER REF SRM 51-10-2.  INSTALLED DOUBLER AND FASTENERS SRM 51-30-2.
